# SDR DXTA2010100404256

- Difficulty date: October 2, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600394
- Aircraft time: 11,264 hours, 9,195 cycles
- Engine: Pwa JT15D5
- System (JASC): 5220 · Emergency Exits
- Part: Spacer
- Part number: 48118751
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, EMERGENCY EXIT DOOR WAS NOT ABLE TO BE REMOVED USING INSIDE HANDLE.  R & R 6 ANCHOR SPACERS IAW MM CH 25-53-00.
